MAUDE Adverse Event Report: ZIMMER BIOMET, INC. #7 PE ZIPLOOP EXT TOGGLELOC; PROSTHESIS, SPORTSMED

ZIMMER BIOMET, INC. #7 PE ZIPLOOP EXT TOGGLELOC; PROSTHESIS, SPORTSMED
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign: event occurred in (b)(6).Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the wire of the ziploop toggleloc fractured.Attempts have been made and additional information on the reported event is unavailable at this time.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
A couple of sutures and a ti button were provided for evaluation; visual inspection identified the suture is broken.Additional information does not change the root cause of the previous investigation.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information reported.

Brand Name
#7 PE ZIPLOOP EXT TOGGLELOC
Common Device Name
PROSTHESIS, SPORTSMED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9239163
Report Number0001825034-2019-04845
Device Sequence Number19243975
Product Code HSN
UDI-Device Identifier00880304453364
UDI-Public(01)00880304453364
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K120906
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberN/A
Device Catalogue Number904755
Device Lot NumberP07854
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/24/2019
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date10/25/2019
Supplement Report FDA Received Date06/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1